Alert archive / Kansas / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 129, NWS Topeka, KS
NWS Topeka, KS issued this severe thunderstorm warning at May 25, 2016, 8:47 PM CDT for Geary County, Morris County, Kansas. It was in force for 43 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 25, 2016, 8:47 PM CDT (01:47 UTC)
- Expired
- May 25, 2016, 9:30 PM CDT
- In force
- 43 min
- Issued by
- NWS Topeka, KS
- Area
- Storm-based polygon
- Hail
- 2.0 in
- Wind
- 60.0 mph
Counties Geary County, KS, Morris County, KS
The radar
The Topeka radar (KTWX), 53 km from the middle of the area, began a volume at 01:48 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 25, 9:27 PM CDT | TSTM WND DMG | Dwight, KS | RAILROAD CROSSING ARM SNAPPED |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 40 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 25, 3:44 PM CDT | Tornado Watch | SPC | 9 hr |
The nearest sounding before it
Topeka, KS (KFOE), launched 00:00Z, 1.8 hours before the alert went out and 105 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1565 J/kg
- Mixed-layer CIN
- -119 J/kg
- Mixed-layer LCL
- 1239 m above ground
- 0-6 km bulk shear
- 36 kt
- 0-1 km storm-relative helicity
- 92 m²/s²
- 0-3 km storm-relative helicity
- 192 m²/s²
- Significant tornado parameter
- 0.5
- Supercell composite
- 11.3
The text
As transmitted.
213
WUUS53 KTOP 260147
SVRTOP
KSC061-127-260230-
/O.NEW.KTOP.SV.W.0129.160526T0147Z-160526T0230Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TOPEKA KS
847 PM CDT WED MAY 25 2016
THE NATIONAL WEATHER SERVICE IN TOPEKA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTH CENTRAL MORRIS COUNTY IN EAST CENTRAL KANSAS...
GEARY COUNTY IN EAST CENTRAL KANSAS...
* UNTIL 930 PM CDT
* AT 846 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR JUNCTION
CITY...MOVING EAST AT 20 MPH.
HAZARD...TWO INCH HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES. EXPECT
WIND DAMAGE TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
JUNCTION CITY...GRANDVIEW PLAZA AND DWIGHT.
THIS INCLUDES INTERSTATE 70 BETWEEN MILE MARKERS 290 AND 313.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH A TORNADO IS NOT
IMMEDIATELY LIKELY...IF ONE IS SPOTTED...ACT QUICKLY AND MOVE TO A
PLACE OF SAFETY INSIDE A STURDY STRUCTURE SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT FOR EAST CENTRAL
KANSAS.
LAT...LON 3905 9696 3907 9662 3907 9655 3882 9659
3886 9689 3887 9689 3887 9693 3898 9693
3897 9695 3898 9695 3896 9696
TIME...MOT...LOC 0146Z 274DEG 19KT 3895 9687
HAIL...2.00IN
WIND...60MPH
$$
GDP1 follow-up statement
821
WWUS53 KTOP 260202
SVSTOP
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
902 PM CDT WED MAY 25 2016
KSC061-127-260230-
/O.CON.KTOP.SV.W.0129.000000T0000Z-160526T0230Z/
MORRIS-GEARY-
902 PM CDT WED MAY 25 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 930 PM CDT
FOR NORTH CENTRAL MORRIS AND SOUTHERN GEARY COUNTIES...
AT 902 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 6 MILES SOUTH OF
GRANDVIEW PLAZA...MOVING EAST AT 20 MPH.
HAZARD...TWO INCH HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES. EXPECT WIND
DAMAGE TO ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
DWIGHT.
THIS INCLUDES INTERSTATE 70 BETWEEN MILE MARKERS 292 AND 313.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH A TORNADO IS NOT
IMMEDIATELY LIKELY...IF ONE IS SPOTTED ACT QUICKLY AND MOVE TO A PLACE
OF SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT FOR EAST CENTRAL
KANSAS.
LAT...LON 3907 9662 3907 9655 3882 9659 3887 9689
3887 9693 3900 9692 3906 9679
TIME...MOT...LOC 0202Z 274DEG 19KT 3894 9676
HAIL...2.00IN
WIND...60MPH
$$
GDPWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Topeka, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at May 25, 6:26 PM CDT, 2 hours 21 minutes earlier.
Area forecast discussion, May 25, 6:26 PM CDT, 2 hours 21 minutes before
AREA FORECAST DISCUSSION National Weather Service Topeka KS 626 PM CDT WED MAY 25 2016 ...Update to aviation forecast discussion... .SHORT TERM...(This Evening through Thursday) Issued at 317 PM CDT WED MAY 25 2016 Complicated forecast across the area this evening and tonight. First the outflow from earlier convection laid out a boundary that made it just south of Interstate 70 early this afternoon. Latest regional loop from radar shows the boundary washing out since 1930Z. Latest objective surface analysis shows a surface low over southwest and south central Kansas with an inverted trough extending northeast into central Kansas. Dryline was located from the surface low south across western Oklahoma. High resolution models continue to show some differing scenarios with convection firing late this afternoon near the surface low and diffuse boundary, then moving northeast toward our southern counties near Abilene around 7 PM then they vary with the placement of scattered storms through the evening hours. The low level jet will be veered to the southwest and best lift associated with it looks to focus across far northeast Kansas into southern Iowa and western Missouri. MLCAPE varies at 20Z from around 1000 J/kg to 1500 J/kg with shear of 25 to 35 kts. With the absence of any forcing aloft this afternoon will likely need to monitor boundaries for development late this afternoon and evening. Shear, instability and moisture will be conducive for some strong to severe storms with large hail and damaging winds the main hazards. A tornado or two is also possible over portions of central Kansas during the late afternoon and evening. Thursday, The upper trough will move east across the Rockies while ejecting out waves through the morning into the afternoon hours. If the convection across northeast Kansas and western Missouri occurs there would be an outflow boundary across the area for focus later in the afternoon hours. The surface low will reform across southwest Kansas with a frontal boundary extending northeast across north central Kansas and into northeast Nebraska in the afternoon hours. Latest model runs show shear around 30 to 40 kts by late afternoon and good instability along with good moisture transport into north central Kansas. Storms should develop along the frontal boundary and move northeast across the area in the late afternoon hours. .LONG TERM...(Thursday Night through Wednesday) Issued at 317 PM CDT WED MAY 25 2016 Challenging forecast in trying to differentiate enhanced convective chances with discerable shortwaves. How exactly convection will evolve on Thursday afternoon and evening is uncertain given the many convective scenarios forecast by the different short-range models. Depending on whether an MCS develops Thursday afternoon, expect another surge of strong to severe convection to affect portions of central and eastern KS during the evening hours. While low-level shear strengthens during the evening, 0-6 km shear decreases so messy convective modes are expected. After that, there is a decent chance for quiet weather from late Thursday night until mid Friday afternoon, when an apparent weak shortwave trough and peak heating may set off additional thunderstorms over eastern KS. While the shear does not look as strong, there is enough that organized convection may again occur with possible severe weather. More significant shortwave trough and associated surface low then cross the area late Friday night and early Saturday with more chances of thunderstorms. Then a more stagnant flow pattern sets up for later in the weekend through at least the middle of next week. While winds aloft and vertical wind shear weaken considerably, decreasing organized severe thunderstorm chances, slow moving upper troughs interacting with an environment with little convective inhibition will produce periods of thunderstorms. Given the expected slow movement of the storms, and repeated heavy rains in some areas, areas of flooding are possible. && .AVIATION...(For the 00Z TAFS through 00Z Thursday Evening) Issued at 624 PM CDT WED MAY 25 2016 Another difficult forecast for the terminals even in the near term period. Models indicate that thunderstorms may move through northeast Kansas between 00Z-04Z. With lack of confidence in storm coverage have still opted to only include VCTS during this time frame. Fog looks possible early morning and have kept previous forecast for this potential. VFR ceilings are then forecast through the end of the period. && .TOP Watches/Warnings/Advisories... NONE. && SHORT TERM...53 LONG TERM...GDP AVIATION...Heller
Hazardous weather outlook, May 25, 8:16 PM CDT, 31 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TOPEKA KS 816 PM CDT WED MAY 25 2016 KSZ008>012-020>024-026-034>040-054>056-058-059-270130- REPUBLIC-WASHINGTON-MARSHALL-NEMAHA-BROWN-CLOUD-CLAY-RILEY- POTTAWATOMIE-JACKSON-JEFFERSON-OTTAWA-DICKINSON-GEARY-MORRIS- WABAUNSEE-SHAWNEE-DOUGLAS-LYON-OSAGE-FRANKLIN-COFFEY-ANDERSON- 816 PM CDT WED MAY 25 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL...NORTH CENTRAL AND NORTHEAST KANSAS. .DAY ONE...TONIGHT. THUNDERSTORMS THIS EVENING HAVE A HIGH PROBABILITY OF BECOMING SEVERE. THE MAIN HAZARDS WILL BE TORNADOES...LARGE HAIL... AND DAMAGING WINDS. A TORNADO WATCH HAS BEEN ISSUED UNTIL 9PM FOR PORTIONS OF THE AREA. THUNDERSTORMS MAY CONTINUE TO DEVELOP THROUGH THE OVERNIGHT HOURS...ESPECIALLY IN NORTHERN KANSAS. THE STRONGEST STORMS WILL BE CAPABLE OF PRODUCING HAIL AND DAMAGING WINDS...ALONG WITH HEAVY RAINFALL AND FLOODING. MINOR RIVER FLOODING IS EXPECTED ON THE REPUBLICAN RIVER AT CLAY CENTER AND THE SOLOMON RIVER AT NILES. MODERATE RIVER FLOODING IS FORECAST FOR GLASCO ON THE SOLOMON RIVER AND THE SALT CREEK AT ADA. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THUNDERSTORMS ARE EXPECTED ACROSS THE OUTLOOK AREA THURSDAY THROUGH EARLY NEXT WEEK. THE BEST POTENTIAL FOR ANY SEVERE WEATHER CENTERS ON THURSDAY AFTERNOON AND EVENING. LARGE HAIL AND DAMAGING WINDS CAN BE EXPECTED WITH THE STRONGEST STORMS AND THERE IS SOME POTENTIAL FOR TORNADO DEVELOPMENT THROUGH EARLY EVENING. A FEW SEVERE STORMS ARE ONCE AGAIN POSSIBLE FRIDAY AFTERNOON AND EVENING. HAIL AND DAMAGING WINDS WOULD BE THE MAIN HAZARDS. WITH SEVERAL ROUNDS OF HEAVY RAIN EXPECTED THIS WEEK...FLOODING WILL REMAIN A RISK THROUGHOUT THE WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT. && MORE DETAILED INFORMATION CAN BE ACCESSED AT... HTTP://WWW.WEATHER.GOV/TOP/SITREP
In the hours before
Local storm report, May 25, 7:10 PM CDT, 1 hour 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
710 PM CDT WED MAY 25 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0710 PM TORNADO 1 N NILES 38.98N 97.46W
05/25/2016 OTTAWA KS STORM CHASER
&&
BAERGLocal storm report, May 25, 7:29 PM CDT, 1 hour 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
729 PM CDT WED MAY 25 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0725 PM TORNADO 4 N SOLOMON 38.98N 97.37W
05/25/2016 DICKINSON KS FIRE DEPT/RESCUE
HALF MILE WIDE TORNADO CROSSING SOLOMON ROAD.
&&
JWLocal storm report, May 25, 7:35 PM CDT, 1 hour 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
735 PM CDT WED MAY 25 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0729 PM TORNADO 3 N SOLOMON 38.96N 97.37W
05/25/2016 DICKINSON KS AMATEUR RADIO
CAR OVERTURNED AND HOME DAMAGED
&&
BAERGLocal storm report, May 25, 7:48 PM CDT, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
748 PM CDT WED MAY 25 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0746 PM TORNADO 5 NNW ABILENE 38.98N 97.25W
05/25/2016 DICKINSON KS EMERGENCY MNGR
HOME DESTROYED
&&
BAERGLocal storm report, May 25, 8:21 PM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
821 PM CDT WED MAY 25 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0817 PM TORNADO 5 WSW CHAPMAN 38.94N 97.11W
05/25/2016 DICKINSON KS AMATEUR RADIO
OUTBUILDING DESTROYED
&&
BAERGLocal storm report, May 25, 8:45 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
845 PM CDT WED MAY 25 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0840 PM HAIL 2 N ENTERPRISE 38.93N 97.12W
05/25/2016 E1.00 INCH DICKINSON KS FIRE DEPT/RESCUE
JUST NORTH OF DETROIT.
&&
JWThe office that day
Everything else NWS Topeka, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 25, 7:03 PM CDT | Tornado Warning | TOP | Dickinson, Ottawa | 27 min |
| May 25, 7:28 PM CDT | Tornado Warning | TOP | Dickinson | 32 min |
| May 25, 7:40 PM CDT | Severe Thunderstorm Warning | TOP | Clay, Dickinson, Ottawa | 50 min |
| May 25, 7:52 PM CDT | Tornado Warning | TOP | Dickinson | 38 min |
| May 25, 8:09 PM CDT | Severe Thunderstorm Warning | TOP | Dickinson | 36 min |
| May 25, 8:24 PM CDT | Severe Thunderstorm Warning | TOP | Clay | 21 min |
| May 25, 8:27 PM CDT | Tornado Warning | TOP | Dickinson, Geary | 33 min |
| May 25, 8:36 PM CDT | Severe Thunderstorm Warning | TOP | Dickinson, Geary | 24 min |
| May 25, 9:07 PM CDT | River Flood Warning | TOP | Dickinson | 3 days |
| May 25, 9:24 PM CDT | Severe Thunderstorm Warning | TOP | Geary, Morris, Wabaunsee | 36 min |
| May 25, 9:27 PM CDT | Tornado Warning | TOP | Morris, Wabaunsee | 33 min |
| May 25, 10:09 PM CDT | Tornado Warning | TOP | Wabaunsee | 36 min |
| May 25, 10:12 PM CDT | Severe Thunderstorm Warning | TOP | Geary | 48 min |
| May 25, 10:28 PM CDT | Tornado Warning | TOP | Osage, Wabaunsee | 32 min |
| May 25, 10:47 PM CDT | Severe Thunderstorm Warning | TOP | Brown | 43 min |
| May 25, 10:50 PM CDT | Severe Thunderstorm Warning | TOP | Osage, Wabaunsee | 40 min |
| May 25, 11:22 PM CDT | Special Weather Statement | TOP | Douglas | 23 min |
| May 26, 2:24 AM CDT | Severe Thunderstorm Warning | TOP | Jackson | 34 min |
| May 26, 3:05 AM CDT | Special Weather Statement | TOP | Jefferson | 25 min |
| May 26, 8:23 AM CDT | Severe Thunderstorm Warning | TOP | Douglas, Jefferson | 23 min |
| May 26, 8:59 AM CDT | Special Weather Statement | TOP | Jefferson | 31 min |
| May 26, 9:12 AM CDT | Special Weather Statement | TOP | Jefferson | 33 min |
| May 26, 9:30 AM CDT | Special Weather Statement | TOP | Jefferson | 30 min |
| May 26, 9:42 AM CDT | Severe Thunderstorm Warning | TOP | Jefferson | 10 min |
| May 26, 1:05 PM CDT | Special Weather Statement | TOP | Pottawatomie | 25 min |
| May 26, 1:15 PM CDT | Flash Flood Watch | TOP | Anderson, Brown, Clay, Cloud, Coffey, Dickinson and 17 more | 38 hr |
| May 26, 1:39 PM CDT | Severe Thunderstorm Warning | TOP | Jackson, Shawnee, Wabaunsee | 51 min |
| May 26, 1:50 PM CDT | Tornado Warning | TOP | Shawnee | 25 min |
| May 26, 2:00 PM CDT | Tornado Warning | TOP | Pottawatomie, Riley, Wabaunsee | 30 min |
| May 26, 2:09 PM CDT | Severe Thunderstorm Warning | TOP | Clay, Dickinson, Geary, Riley | 51 min |
| May 26, 2:14 PM CDT | Severe Thunderstorm Warning | TOP | Jackson, Jefferson, Shawnee | 46 min |
| May 26, 2:29 PM CDT | Tornado Warning | TOP | Pottawatomie | 31 min |
| May 26, 2:34 PM CDT | Severe Thunderstorm Warning | TOP | Brown | 41 min |
| May 26, 2:39 PM CDT | Severe Thunderstorm Warning | TOP | Marshall, Washington | 11 min |
| May 26, 2:41 PM CDT | Severe Thunderstorm Warning | TOP | Marshall, Nemaha, Pottawatomie | 34 min |
| May 26, 2:48 PM CDT | Flash Flood Warning | TOP | Clay, Dickinson, Geary, Morris, Riley | 7 hr |
| May 26, 2:48 PM CDT | Severe Thunderstorm Warning | TOP | Jackson, Pottawatomie | 42 min |
| May 26, 2:55 PM CDT | Severe Thunderstorm Warning | TOP | Jefferson | 38 min |
| May 26, 2:57 PM CDT | Severe Thunderstorm Warning | TOP | Pottawatomie | 48 min |
| May 26, 2:58 PM CDT | Severe Thunderstorm Warning | TOP | Geary, Morris, Riley, Wabaunsee | 32 min |
| May 26, 3:08 PM CDT | Severe Thunderstorm Warning | TOP | Lyon, Morris, Wabaunsee | 52 min |
| May 26, 3:09 PM CDT | Severe Thunderstorm Warning | TOP | Jackson, Nemaha | 51 min |
| May 26, 3:18 PM CDT | Flash Flood Warning | TOP | Jefferson | 3 hr |
| May 26, 3:24 PM CDT | Severe Thunderstorm Warning | TOP | Pottawatomie, Riley, Wabaunsee | 36 min |
| May 26, 3:34 PM CDT | Severe Thunderstorm Warning | TOP | Geary, Wabaunsee | 26 min |
| May 26, 3:46 PM CDT | Severe Thunderstorm Warning | TOP | Jackson, Osage, Pottawatomie, Shawnee, Wabaunsee | 29 min |
| May 26, 3:50 PM CDT | Severe Thunderstorm Warning | TOP | Jackson, Nemaha | 25 min |
| May 26, 4:05 PM CDT | Severe Thunderstorm Warning | TOP | Jackson, Jefferson, Shawnee | 25 min |
| May 26, 4:14 PM CDT | Flash Flood Warning | TOP | Brown, Jackson, Marshall, Nemaha, Pottawatomie, Riley and 2 more | 9 hr |
| May 26, 4:24 PM CDT | Severe Thunderstorm Warning | TOP | Douglas, Jefferson, Shawnee | 51 min |
| May 26, 4:49 PM CDT | River Flood Warning | TOP | Pottawatomie | 48 hr |
| May 26, 5:00 PM CDT | Severe Thunderstorm Warning | TOP | Dickinson | 45 min |
| May 26, 5:22 PM CDT | Severe Thunderstorm Warning | TOP | Lyon, Wabaunsee | 38 min |
| May 26, 5:38 PM CDT | Severe Thunderstorm Warning | TOP | Lyon, Osage | 22 min |
| May 26, 5:38 PM CDT | Severe Thunderstorm Warning | TOP | Dickinson, Morris | 37 min |
| May 26, 5:53 PM CDT | Severe Thunderstorm Warning | TOP | Geary, Morris, Wabaunsee | 37 min |
| May 26, 6:10 PM CDT | Flash Flood Warning | TOP | Jefferson | 4 hr |
| May 26, 6:23 PM CDT | Flash Flood Warning | TOP | Douglas | 4 hr |
Nearby
Severe Thunderstorm Warnings in Kansas, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.